# SDR UALA2013011700306

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,962 hours, 9,811 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Orifice
- Condition: Clogged
- Location: Crossover Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AIR NOISY.  COMPLIED WITH CHECK OF ORIFICE PLATES ALL PRESENT.  WHILE RUNNING PACKS NOTICED AIRFLOW VERY LOW ON F/O SIDE.  CAPTAIN`S AIRFLOW HIGH.  FOUND ORIFICE CLOGGED AT CROSSOVER DUCT.  CLEARED DEBRIS,  ASSEMBLED, & CHECKED OK.
